# SDR EE4Y201908289597

- Difficulty date: August 28, 2019
- Submitted: August 28, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 65,252 hours, 50,960 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION WAS FOUND CORROSION AT FLOOR BEAM UPPER CHORD BS 967.THE MENTIONED DAMAGE WAS REPAIRED FOLLOWING REPAIR INSTRUCTION MENTIONED IN PEMCO EO PD37-53-3042 AND UNDER FAA FORM 8110-3 APPROVED.
